Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a zeta function associated to ternary zero forms

Author: Barry A. Cipra
Journal: Proc. Amer. Math. Soc. 101 (1987), 602-604
MSC: Primary 11E45
MathSciNet review: 911016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We rederive a relation due to Eie between a zeta function for ternary quadratic forms and the Riemann zeta function, correcting a factor corresponding to the prime $ p = 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11E45

Retrieve articles in all journals with MSC: 11E45

Additional Information

PII: S 0002-9939(1987)0911016-4
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia